| Model Number |
305517 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported bd sharps coll next gen 5.4qt red 20/pack had a broken lid.The following information was provided by the initial reporter, translated from (b)(6): "part of the lid is missing.".
Event or Problem Description
It was reported bd sharps coll next gen 5.4qt red 20/pack had a broken lid.The following information was provided by the initial reporter, translated from japanese: "part of the lid is missing.".
Additional Manufacturer Narrative
H.6.Investigation: pictures were received of the nonconforming product.According to the dhr review process, accordance with the dhr review process; it¿s not possible to get a result because the part number lot was not included in the reporting information for this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids for the same part number throughout the last twelve months.According with this investigation, there isn¿t enough information like a lot number or pictures from the original packaging which is needed to rule out that this issue was generated due to a repackaging process.As part of this investigation, it was noted that this complaint was received from asia and as per customer information all the material sold to japan is being repackaging within a bd facility, therefore the evidence of the original packaging is needed to find the root cause of this issue.H3 other text : see h.10.